# SDR REXA2015101400932

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 25,220 hours, 22,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT & HOLDER ASSEMBLY IAW AMM 25-61-00.  ALL CHECKED GOOD, OK FOR SVC.  THIS CLEARS DM 002417.  MM02 UPDATED & PLACARD REMOVED.
